# SDR DXTA200803218

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN THE DESCENT, CABIN PRESSURE BEGAN TO CLIMB AT 6000 FPM THEN DESCEND AT 6000 FPM.  DEPLOYED THE PAX OXYGEN MASKS AND INITIATED AN EMERGENCY DESCENT.  (S)
